# SDR 2002F00106

- Difficulty date: January 29, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS AT SEAT ROWS 1 THROUGH 3 AND ROWS 27 THROUGH 30, THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS, AND THE TAILCONE EMERGENCY LIGHTS REMOTE RECEIVER WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES FOR THE CEILING AND LOW LEVEL LIGHTS.  REPLACED THE BATTERIES FOR THE TAILCONE REMOTE RECEIVER AND TWO OF THE CONTROL TRANSMITTERS.  REPLACED THE LOW LEVEL LIGHT ASSY AT SEAT ROW 11.  (M)
